MAUDE Adverse Event Report: ARTHREX, INC. AC JOINT CORACOID GRAFT PASSER LEFT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. AC JOINT CORACOID GRAFT PASSER LEFT; MANUAL INSTR, GENERAL SURGICAL
Model Number AC JOINT CORACOID GRAFT PASSER LEFT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 26-jan-2026, it was reported by a sales representative via (b)(4) that an ar-2256l left shoulder coracoid passer twisted while passing under coracoid.This was discovered during an ac joint reconstruction procedure with no patient harm.The case was completed successfully.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the distal end of the shaft oriented in a different direction.The anodized surface color is faded.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to wear and tear damage resulting from repeated and extended use of the device in the field.Manufacturing date 2009.

Brand Name
AC JOINT CORACOID GRAFT PASSER LEFT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24324194
Report Number1220246-2026-00554
Device Sequence Number10005147
Product Code MDM
UDI-Device Identifier00888867026377
UDI-Public(01)00888867026377(10)02084603
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC JOINT CORACOID GRAFT PASSER LEFT
Device Catalogue NumberAR-2256L
Device Lot Number02084603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown